# SDR DALA2024082008291

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 117,419 hours, 17,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 189 UNABLE TO ARM L1 DOOR. CORRECTIVE ACTION: REMOVED DEBRIS (5262010)
